# SDR DHL98708001

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 3270 · Auxiliary Gear (Tail Skid)
- Part: Connector
- Part number: BACC45FT12C12S
- Condition: Water Contam
- Location: Tail Skid
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH AFTER GEAR EXTENSION, NOTED NO TAIL SKID LIGHT.  CYCLED AT 500 FEET  AGL, GOT TOO LOW GEAR ON GPWS.  EXECUTED GO-AROUND.  EXECUTED PROCEDURES AND CYCLED GEAR, DURING GEAR EXTENSION, TAIL SKID CAME DOWN  AND LANDED NORMALLY.  INSP AND TEST TAIL SKID PER M/M.  FOUND WATER IN CANNON PLUG.  CLEANED, OPS CHECK NORMAL.  PERFORMED SELF TEST ON GPWS, NORMAL INSP AND INSPECT CHECKED LDG SYSTEM FOUND NORMAL.
